MAUDE Adverse Event Report: PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH INTELLIVUE MULTI MEASUREMENT SERVER

PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH INTELLIVUE MULTI MEASUREMENT SERVER
Model Number 862442
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/08/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Philips is in the process of obtaining additional information concerning this event and the complaint is still under investigation.A final report will be submitted once the investigation is complete.
 
Event or Problem Description
Customer reported that sp02 measurement does not match at all with the mock monitor or the other monitor in the room and sp02 sensor was also replaced.Patient involvement is unknown.There was no report of patient or user harm.
 
Event or Problem Description
Customer reported that sp02 measurement does not match at all with the mock monitor or the other monitor in the room despite the sp02 sensor being replaced.Patient involvement is unknown.There was no report of patient or user harm.The unit was returned for evaluation.No issues were found with the unit and the reported problem could not be confirmed.
 
Event or Problem Description
Philips received a complaint on the intellivue multi measurement server sn (b)(6) indicating the sp02 measurement did not match at all with the mock monitor or the other monitor in the room despite the sp02 sensor being replaced.The device was not in use monitoring a patient at the time of the event.No adverse event involving a patient or user was reported.
 
Additional Manufacturer Narrative
This supplemental report is submitted for additional information with reference to manufacturer's report number 9610816-2023-00110.The customer sent the unit to bench for evaluation.The following functional tests were performed: the spo2 sensor was tested with the fluke prosim 8 vital sign simulator, fluke esa620, electrical safety analyzer, and fluke 179 digital multimeter.Results of functional testing confirmed: the spo2 measurement worked perfectly.The carried out measurements registered accurately.Every other function of this device worked flawlessly.Based on the information available and the testing conducted, the cause of the reported problem was not confirmed.Based on the information available and results of additional analysis, no further action is necessary at this time.The bench repair unit provided functional testing to measure the accuracy of the spo2 sensor; however, the results could not confirm any issues with the measurements.The unit was sent back to the customer.The device remains at the customer site.No subsequent calls have been logged for this device/issue.

Brand Name
INTELLIVUE MULTI MEASUREMENT SERVER
Common Device Name
INTELLIVUE MULTI MEASUREMENT SERVER
Manufacturer (Section D)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM  71034
Manufacturer (Section G)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
Manufacturer Contact
hauke schik
3000 minuteman rd
andover, MA 01810
6172455900
MDR Report Key16494870
Report Number9610816-2023-00110
Device Sequence Number6296631
Product Code MHX
UDI-Device Identifier00884838000254
UDI-Public00884838000254
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K122439
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number862442
Device Catalogue Number862442
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/08/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/08/2023
Supplement Date Received by Manufacturer02/08/2023
02/08/2023
Initial Report FDA Received Date03/07/2023
Supplement Report FDA Received Date03/15/2023
04/07/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/20/2006
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown